# SDR DALA2021052702916

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,493 hours, 39,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT ROW 19 WOULD NOT LIGHT UP WHEN THE EMERGENCY LIGHTS WERE TURNED ON. MAINTENANCE REPLACED THE EMERGENCY BATTERY B5-120. OPERATIONAL CHECK WAS GOOD PER B717 AMM 33-51. OK FOR SERVICE. (LP #7374124)
